MathSciNet Relay Station
MathSciNet bibliographic data
MR440600 58D15 (26A93)
Milman, P. On the nonexistence of a projection from functions of $x$ to functions of $x\sp{n}$. Proc. Amer. Math. Soc. 63 (1977), no. 1, 87–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement